Communications in Mathematical Physics

Holonomic character and local monodromy structure of Feynman integrals

Masaki Kashiwara and Takahiro Kawai

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 54, Number 2 (1977), 121-134.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900813

Mathematical Reviews number (MathSciNet)
MR0503124

Zentralblatt MATH identifier
0367.46039

Subjects
Primary: 81.32
Secondary: 58G15

Citation

Kashiwara, Masaki; Kawai, Takahiro. Holonomic character and local monodromy structure of Feynman integrals. Comm. Math. Phys. 54 (1977), no. 2, 121--134. https://projecteuclid.org/euclid.cmp/1103900813


Export citation